Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1980, Issue 313

Issues

Polynomial approximation of differentiable functions on Banach spaces.

R.M. Aron / J.B. PROLLA
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1980.313.195

About the article

Published Online: 2009-12-09

Published in Print: 1980-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1980, Issue 313, Pages 195–216, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1980.313.195.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Manuel González and Joaquín M. Gutiérrez
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 1992, Volume 120, Number 3-4, Page 367
[2]
M. A. Mitrofanov
Mathematical Notes, 2009, Volume 86, Number 3-4, Page 530
[3]
Raffaella Cilia and Joaquín M. Gutiérrez
Bulletin of the Brazilian Mathematical Society, New Series, 2009, Volume 40, Number 3, Page 371
[4]
RAFFAELLA CILIA and JOAQUÍN M. GUTIÉRREZ
Glasgow Mathematical Journal, 2009, Volume 51, Number 03, Page 631
[5]
Joaquín M. Gutiérrez and José G. Llavona
Israel Journal of Mathematics, 1997, Volume 102, Number 1, Page 179

Comments (0)

Please log in or register to comment.
Log in